Step_2_Pharm

Card Set Information

Author:
matt.hoffman
ID:
14207
Filename:
Step_2_Pharm
Updated:
2010-04-29 19:52:18
Tags:
USMLE Step Pharm
Folders:

Description:
Pharm questions for step 2
Show Answers:

Home > Flashcards > Print Preview

The flashcards below were created by user matt.hoffman on FreezingBlue Flashcards. What would you like to do?


  1. First Line Rx for positive symptoms in Schizophrenia?
    • Haloperidol (higher potency)
    • Chlorpromazine

    Second line: Clozapine
  2. Treatment for generalized anxiety disorder?
    • First: Psychotherapy and relaxation
    • Second: Benzodiazepines and Buspirone
  3. Patient presents with hyperthermia, seizures, hypotension, anticholinergic affects (tachycardia, dry mouth, urinary retention), and a prolonged QRS. What is the drug and what is the Rx?
    • TCA's
    • Treat with NaHCO3
  4. Patient presents with pinpoint pupils, respiratory depression, lethargy. What's the substance? Rx?
    • Opiods
    • Treat with Naloxone
  5. Patient reports to ED with Nausea, Vomitting, Tinnitus, Hyperventilation, and an anion gap acidosis. Whats the substance? Rx?
    • Salicylate toxicity
    • Treat with Charcoal, Dialysis, and NaHCO3
  6. Pt reports to ED with headache, nausea, vomitting, altered mental status. What is the substance? Rx?
    • Cyanide
    • Treat with Nitrates and Hydroxycobalamin
  7. Pt reports to ED with bradycardia, hypotension, and hypoglycemia, with SOB and pulmonary edema signs. What is the substance? Rx?
    • B-blocker
    • Treat with Glucagon, Ca, Insulin, Dextrose
  8. Patient presents to ED with tachycardia, elevated temp, pupils are 9mm and appears very agitated. What is the substance? Rx?
    • Cocaine
    • Benzodiazepines
    • ASA and Nitrates for supportive care
  9. Pt reports to ED with Nausea, vomiting, visual changes, and arrhythmias. What is the substance? Rx?
    • Digoxin
    • Treat with digoxin abs
  10. Patient presents to ED with abdominal pain, N/V/D, hematemisis, hypotension, metabolic acidosis, liver necrosis with accompaning coagulopathies, drowsiness. He has a seizure and slips into a coma. What is the substance? Rx?
    • Fe poisoning
    • Ipecac initially
    • Deferoxamine
    • Don't use charcoal or lavage
  11. Patient comes to ED with sedation and respiratory depression. What is the substance? Rx?
    • Benzodiazepines
    • Rx with flumazenil
  12. What is the Rx for bedwetting?
    Desmopressin and Imipramine

What would you like to do?

Home > Flashcards > Print Preview